Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 47, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 25, 2019, 4:10 PM EDT. It took effect at Apr 26, 2019, 1:00 PM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2019, 4:10 PM EDT (20:10 UTC)
- In effect from
- Apr 26, 2019, 1:00 PM EDT
- Expired
- Apr 26, 2019, 3:54 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
478 WHUS71 KPHI 252010 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 410 PM EDT Thu Apr 25 2019 ANZ450-451-261100- /O.NEW.KPHI.SC.Y.0047.190426T2000Z-190427T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 410 PM EDT Thu Apr 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 6 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 4:00 PM Friday until 6:00 PM Saturday. * WINDS AND SEAS...South wind 15 to 20 knots with gusts up to 25 knots from late Friday afternoon into Friday evening. West wind 20 to 25 knots with gusts up to 30 knots on Friday night and Saturday with localized gale force gusts possible. Seas building to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ452>455-261100- /O.NEW.KPHI.SC.Y.0047.190426T1700Z-190427T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 410 PM EDT Thu Apr 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 6 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 1:00 PM Friday until 6:00 PM Saturday. * WINDS AND SEAS...South wind 15 to 20 knots with gusts up to 25 knots from Friday afternoon into Friday evening. West wind 20 to 25 knots with gusts up to 30 knots on Friday night and Saturday with localized gale force gusts possible. Seas building to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ ANZ430-431-261100- /O.NEW.KPHI.SC.Y.0047.190427T0200Z-190427T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 410 PM EDT Thu Apr 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 6 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 10:00 PM Friday until 6:00 PM Saturday. * WINDS AND SEAS...West wind 20 to 25 knots with gusts up to 30 knots on Friday night and Saturday with localized gale force gusts possible. Seas building to 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce wave conditions that are hazardous to small craft. Inexperienced mariners, especially those operating a small vessel, should avoid navigating in these conditions. && $$ Iovino
2 follow-up statements
159 WHUS71 KPHI 260741 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 341 AM EDT Fri Apr 26 2019 ANZ430-431-262045- /O.CAN.KPHI.SC.Y.0047.190427T0200Z-190427T2200Z/ /O.NEW.KPHI.GL.A.0011.190427T0200Z-190427T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 341 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from this evening through Saturday afternoon. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ450-451-262045- /O.EXT.KPHI.SC.Y.0047.190426T1700Z-190426T2200Z/ /O.NEW.KPHI.GL.A.0011.190426T2200Z-190427T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 341 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from this evening through Saturday afternoon. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt this afternoon. After a cold front passes through this evening, winds will switch to west or northwest and increase to 15 to 30 kt with gusts to 40 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ452>455-262045- /O.EXT.KPHI.SC.Y.0047.190426T1700Z-190426T2200Z/ /O.NEW.KPHI.GL.A.0011.190426T2200Z-190427T2000Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from this evening through Saturday afternoon. * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt this afternoon. After a cold front passes through this evening, winds will switch to west or northwest and increase to 15 to 30 kt with gusts to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ CMS
703 WHUS71 KPHI 261954 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 354 PM EDT Fri Apr 26 2019 ANZ450>455-271100- /O.UPG.KPHI.SC.Y.0047.000000T0000Z-190426T2200Z/ /O.NEW.KPHI.GL.W.0013.190426T1954Z-190427T2000Z/ /O.UPG.KPHI.GL.A.0011.190426T2200Z-190427T2000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 354 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 4:00 PM Saturday. The Small Craft Advisory and the Gale Watch are no longer in effect. * WINDS AND SEAS...South winds 10 to 20 knots with gusts up to 25 knots into early evening, becoming west northwest 20 to 25 knots with gusts up to 35 knots for tonight and Saturday. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-271100- /O.UPG.KPHI.GL.A.0011.190427T0200Z-190427T2000Z/ /O.NEW.KPHI.GL.W.0013.190426T1954Z-190427T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 354 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect until 4:00 PM Saturday. The Gale Watch is no longer in effect. * WINDS AND SEAS...South winds 10 to 20 knots with gusts up to 25 knots into early evening, becoming west northwest 20 to 25 knots with gusts up to 35 knots for tonight and Saturday. Seas 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means that winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Iovino
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 3:54 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 25, 3:54 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
354 PM EDT Thu Apr 25 2019
.SYNOPSIS...
Low pressure will track up the Ohio Valley through tonight and be in
the vicinity of the eastern Great Lakes Friday morning. A warm front
will gradually lift northward and across our area late tonight and
Friday morning. A strong cold front will then cross our region late
Friday afternoon into Friday evening. A quick moving system will
move across our area during Sunday, then its associated cold front
looks to stall near the Mid-Atlantic region for much of next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Surface low pressure is forecast to be in the lower Ohio River
Valley this evening with a warm front extending to the waters off
Virginia. The low is anticipated to reach Lake Erie around daybreak.
The warm front should be up into eastern Maryland and southern
Delaware at that time.
We are expecting mostly mid level clouds until around midnight. Some
high based stratocumulus is possible at times over parts of eastern
Pennsylvania and northern New Jersey. The areas of light rain
showers/sprinkles over eastern Pennsylvania, and northern and
central New Jersey this afternoon will continue to push to the east.
As the warm front approaches after midnight, a more substantial area
of showers is forecast to pass through our region from the
southwest. Cloud bases should lower, as well.
A light onshore flow is expected for tonight. Low temperatures will
favor the 50s in our region.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
There were two mid level troughs well to our west this afternoon,
one over the upper Mississippi River Valley and the other over the
lower Mississippi River Valley. Both will progress toward our region
but they are not expected to phase together entirely.
The southern feature is forecast to lift to the northeast and
weaken. Its axis should pass off the Middle Atlantic coast on Friday
afternoon. The northern trough is expected to deepen as it moves to
the east. It should begin to take on a negative tilt on Friday
afternoon and its axis is anticipated to pass over our region late
on Friday night.
At the surface, the warm front is expected to lift slowly through
our region on Friday. There is some question as to whether or not it
will clear all of the Pocono Region, the Lehigh Valley and northern
New Jersey before the cold front arrives late in the day.
The surface low is forecast to pass across the eastern Great Lakes
on Friday, reaching southern Quebec by Friday night. It will pull a
cold front across our region from west to east during the late
afternoon and early evening hours. A wave of low pressure may
develop along the front as it passes through our vicinity.
Showers are expected during the early morning. There may be a bit of
a break in the precipitation from the late morning into the early
afternoon. The main period of concern for our region appears to be
in the 3:00 PM to 8:00 PM time frame.
The Storm Prediction Center has placed the southwestern half of our
forecast area (from around Reading to Philadelphia to Atlantic City
southwestward) under its marginal risk designation for severe
weather. Areas from Centreville, Maryland and Milton, Delaware
southward are under the slight risk designation. Along with the
strengthening mid level trough approaching from the west, a low
level southerly jet will develop overhead. We are expecting marginal
instability in the warm sector where some breaks of sunshine
develop. The factors should come together to provide a potential
focus for severe weather, especially in northeastern Maryland and
Delaware.
Our other concern is for moderate to heavy rainfall. The model
guidance continues to increase amounts a bit from run to run.
Presently we are expecting generally 0.50 to 1.25 inches of rain.
The lower amounts should be near the coast and the higher amounts
from southeastern Pennsylvania up into northwestern New Jersey.
Locally higher totals are possible.
The cold front should be off the coast by 9 or 10 o'clock on Friday
evening, bringing an end to the potential for heavy rain and
thunderstorms. Dry air will follow from the west and northwest
during the course of Friday night.
A light east to southeast wind on Friday morning should become south
around 10 to 15 MPH in the wake of the warm front. Once the cold
front passes, the wind should become west northwest.
The temperature forecast for Friday is quite tricky. Temperatures
will be dependent on the progress of the warm front. Readings may
not get above the 50s in parts of our northern counties. However, it
seems a good bet that much of eastern Maryland and southern Delaware
will rise well into the 70s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Windy and cooler Saturday, then less wind Sunday with some
showers; Stalled front in the vicinity of the Mid-Atlantic next week
may result in times of unsettled weather.
Synoptic Overview...A potent negative-tilt trough in the Northeast
Saturday will lift into the Canadian Maritimes for the second half
of the weekend. A short wave trough quickly on its heels slides
across the region during Sunday, then a more zonal flow should tend
to stall a surface front in a east-west fashion in the vicinity of
the Mid-Atlantic. The flow may tend to amplify during the Wednesday
and Thursday timeframe, and this may push the boundary northward as
a warm front.
For Saturday...A negatively titled upper-level trough will be
lifting across the Northeast Saturday. This will take deepening low
pressure across New England. As the trough axis crosses our area to
start Saturday coupled with strong short wave energy, some
wraparound showers may be ongoing across the far northern areas. The
flow is progressive enough, therefore any showers will quickly end
during the morning hours. Cloud cover may take some time to clear
especially the northern half of the area within the cyclonic flow
and cold air advection. The best cold air advection is forecast to
occur during the morning with the continuation of pressure rises.
This combined with 35-45 knots of wind in the 925-850 mb level and a
tight pressure gradient will result in a windy day. The forecast
soundings show wind gusts to the surface to near 35 knots, therefore
bumped up the winds some. We should however fall short of wind
advisory criteria. The strongest winds should occur during the
first half of the day within the better cold air advection, as
after about 18z the cold air advection weakens and the pressure
gradient starts to relax. The winds then drop off quickly
Saturday night as weak high pressure arrives.
Clouds should begin to increase again Saturday night as the next
system quickly approaches toward Sunday morning. Much if any showers
with this system should hold off until Sunday.
For Sunday...A short wave trough is forecast to quickly shift
eastward from the Great Lakes and upper Ohio Valley, driving surface
low pressure right across our region and offshore during the course
of the day. While moisture is less there is a ribbon of decent lift
with this feature and therefore showers are expected. Areas more
favored for showers (or even a period of rain) look to be across the
northern to central areas given the track of the mid level short
wave energy. Some guidance hinting at some snow at the higher
elevations of the Poconos, while other guidance is warmer. For now,
did not include any snow given the uncertainty. Cloud cover and some
showers should tend to hold temperatures down more, although warm
air advection ahead of the surface low should boost temperatures
into the lower 70s across parts of Delmarva. Overall, there should
be a decent temperature gradient from south to north across our
region. Clearing should occur Sunday night in the wake of this
system and its cold front with surface high pressure building into
the area. The cold front should begin to stall to our south Sunday
night as the flow aloft turns more zonal.
For Monday through Thursday...After dry weather during the day
Monday as a surface high moves through the area, several short waves
look to move into the Northeast as a building ridge develops in the
Southeast and western Atlantic. There will be a surface front
stalled in an east-west fashion to our south within the initial
zonal flow, however where exactly this boundary sits and the track
of mid level energy north of it will have an impact on our sensitive
weather. There may be several rounds of showers/storms along and
north of the front, however there is uncertainty on the placement.
If the ridge builds enough, our region may be more protected with
much of the rainfall being to our west and north. It does appear as
the flow begins to amplify closer to Thursday, low pressure tracking
into the central Great Lakes should start to push the stalled
boundary northward as a warm front. The extent of cloud cover and
any showers will have an affect on local temperatures.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR through 06Z with scattered light showers and ceilings
above 5000 feet. Ceilings lowering to MVFR after 06Z with an
increasing potential for showers. Wind speeds remaining less than 10
knots and favoring the east.
Friday...MVFR with showers in the early morning. Possible
improvement to VFR in the late morning and early afternoon. Showers
and scattered thunderstorms after 19Z with MVFR and IFR conditions
likely. The rain will become heavy at times. East to southeast wind
less than 10 knots becoming south 10 to 15 knots with gusts around
20s knots.
OUTLOOK...
Saturday...VFR. West-northwest winds 15-25 knots with gusts up to 35
knots, diminishing to 10 knots or less and even light and variable at
night.
Sunday...A period of MVFR or IFR conditions possible with some
showers especially near and north of PHL, the VFR at night. Light
and variable winds becoming southerly near 10 knots, then becoming
northwest at night.
Monday and Tuesday...Mainly VFR, however some showers are possible
late Monday and Tuesday. Northeast to east and southeast winds up to
10 knots Monday, then becoming west-southwest Tuesday.
&&
.MARINE...
Conditions should remain relatively quiet for tonight with an
onshore flow around 10 knots. A warm front will lift over the
coastal waters of Delaware and New Jersey on Friday. A southerly
flow will develop in its wake. Wind speeds and wave heights will
increase and Small Craft Advisory conditions are anticipated. The
wind is expected to shift to the west northwest on Friday evening
with the passage of a cold front. Wind gusts of 25 to 30 knots are
expected for Friday night.
OUTLOOK...
Saturday...West to northwest wind gusts to around 30 knots with deep
mixing, then these diminish at night. Gale force gusts are possible
at times in the morning, however this is less certain. Issued a
Small Craft Advisory through 6 PM due to high confidence in advisory
level gusts.
Sunday and Monday...Winds and seas may increase to Small Craft
Advisory criteria later Sunday, otherwise the conditions should be
below advisory criteria.
Tuesday...The conditions are anticipated to be below Small Craft
Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 1 PM Friday to 6 PM EDT Saturday for
ANZ452>455.
Small Craft Advisory from 4 PM Friday to 6 PM EDT Saturday for
ANZ450-451.
Small Craft Advisory from 10 PM Friday to 6 PM EDT Saturday
for ANZ430-431.
&&
Synopsis...Gorse
Near Term...Iovino
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino
Marine...Gorse/IovinoHazardous weather outlook, Apr 25, 3:56 PM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EDT Thu Apr 25 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-262000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Some thunderstorms Friday afternoon into early Friday evening may produce locally strong to damaging winds. The greatest risk for this potential is across portions of eastern Maryland and Delaware. For areas mainly of the I-95 corridor on westward, areas of heavy rain is possible Friday into early Friday evening which may result in some urban flooding as well and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-262000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. West to northwest gale force wind gusts may occur for a time late Friday night and Saturday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.